Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/73229
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Silva, Weslem L. | - |
dc.contributor.author | Vieira, João Peres | - |
dc.date.accessioned | 2014-05-27T11:26:24Z | - |
dc.date.accessioned | 2016-10-25T18:36:48Z | - |
dc.date.available | 2014-05-27T11:26:24Z | - |
dc.date.available | 2016-10-25T18:36:48Z | - |
dc.date.issued | 2012-03-01 | - |
dc.identifier | http://www.pphmj.com/abstract/6605.htm | - |
dc.identifier.citation | JP Journal of Geometry and Topology, v. 12, n. 1, p. 55-97, 2012. | - |
dc.identifier.issn | 0972-415X | - |
dc.identifier.uri | http://hdl.handle.net/11449/73229 | - |
dc.identifier.uri | http://acervodigital.unesp.br/handle/11449/73229 | - |
dc.description.abstract | The main purpose of this work is to study coincidences of fiber-preserving self-maps over the circle S 1 for spaces which are fiberbundles over S 1 and the fiber is the Klein bottle K. We classify pairs of self-maps over S 1 which can be deformed fiberwise to a coincidence free pair of maps. © 2012 Pushpa Publishing House. | en |
dc.format.extent | 55-97 | - |
dc.language.iso | eng | - |
dc.source | Scopus | - |
dc.subject | Abelianized obstruction | - |
dc.subject | Coincidence | - |
dc.subject | Fiber bundle | - |
dc.subject | Fiberwise homotopy | - |
dc.title | Coincidences of self-maps on Klein bottle fiber bundles over the circle | en |
dc.type | outro | - |
dc.contributor.institution | Universidade Federal de São Carlos (UFSCar) | - |
dc.contributor.institution | Universidade Estadual Paulista (UNESP) | - |
dc.description.affiliation | Departamento de Matemática Universidade Federal de São Carlos, Rodovia Washington Luiz, Km 235, São Carlos 13565-905 | - |
dc.description.affiliation | Departamento de Matemática - I.G.C.E São Paulo State University - UNESP, Caixa Postal 178, Rio Claro 13500-230 | - |
dc.description.affiliationUnesp | Departamento de Matemática - I.G.C.E São Paulo State University - UNESP, Caixa Postal 178, Rio Claro 13500-230 | - |
dc.rights.accessRights | Acesso restrito | - |
dc.relation.ispartof | JP Journal of Geometry and Topology | - |
dc.identifier.scopus | 2-s2.0-84859113576 | - |
Appears in Collections: | Artigos, TCCs, Teses e Dissertações da Unesp |
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.